# SDR GLBA2012112600113

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 37,951 hours, 41,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND FUSELAGE FRAME AT FS 107 AND STRINGER 8R CRACKED AT INBD FLANGE AT UPPER FASTENER HOLE, .5" IN LENGTH.   MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-070.    MAJOR REPAIR.
